Publikationen des Lehrstuhl II für Mathematik

Publications 2012
Networks 59 (2012), no. 1, 181 -- 189.


Mustapha Chellali, Odile Favaron, Adriana Hansberg, Lutz Volkmann
Graphs Combin. 28 (2012), no. 1, 1-55.

Mustapha Chellali, N. Jafari Rad, Lutz Volkmann
AKCE Int. J. Graphs Comb. 9 (2012), no. 2, 195-203.

Mustapha Chellali, Lutz Volkmann
Opuscula Math. 32 (2012), no. 1, 83-89.

N. Jafari Rad, Lutz Volkmann
FILOMAT 26 (2012), 1257--1262.

EURASIP Journal on Wireless Communications and Networking (2012), no. 253, 1-14.

Dirk Meierling, A. Holtkamp, Luis Pedro Montejano
Discrete Appl. Math. 160 (2012), no. 9, 1345-1355.


S.M. Sheikholeslami, Lutz Volkmann
J. Combin. Math. Combin. Comput. 83 (2012), 121-128.

S.M. Sheikholeslami, Lutz Volkmann
Aequationes Math. 83 (2012), no. 1-2, 87-96.

S.M. Sheikholeslami, Lutz Volkmann
Discrete Math. Algorithms Appl. 4 (2012), no. 1, 11 pages.

S.M. Sheikholeslami, Lutz Volkmann
Ann. Math. Inform. 40 (2012), 105-112.

S.M. Sheikholeslami, Lutz Volkmann
J. Comb. Optim. 23 (2012), no. 2, 252-260.

S.M. Sheikholeslami, Lutz Volkmann
Discuss. Math. Graph Theory 32 (2012), no. 3, 461-471.

Ars Combin. 105 (2012), 53-64.

J. Combin. Math. Combin. Comput. 81 (2012), 151-159.

Discrete Mathematics 312 (2012), no. 2, 465-471.